Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Hi I am 18 years old & female. I'm on the depo shot & have been for about 18 months with few problems just occasional spotting when my shot is due but this time I have just experienced random watery bloody discharge which now appears to have stopped almost like spotting. I recently did a chlamydia test which was negative and I'm pretty sure they tested for gonnorhea too & my boyfriend & I have no symptoms except from the one described above. I have some mild pelvic cramping. I'm really worried and I'm going home for easter in a few days so going to the docs at home would be difficult as I'm not registered there. Anyone have any ideas? Thanks.
    • #1
    • Thread Starter
    #1

    To add to this, I got tested as part of the national chlamydia screening programme, does anyone know if they test for gonnorhea too? also I had a uti a few weeks ago and the doctor sent my urine off 'to double check' it was a uti, would my urine have been tested for both then? Either way I'll try & get an appointment for the end of term but any info which could help put my mind at rest at least for the time being would be appreciated.
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    The screening probably doesn't, the 'sent off urine' may well be - it'd would have been a good idea to ask.

    It does sound more like a UTI, and both C & G often don't have any symptoms in women. Has your boyfriend been tested?
    • #1
    • Thread Starter
    #1

    Thanks for the reply, he was tested a while ago before we had sex so I don't think anything would've come from him & the boy I was with before was tested because he gave me chlamydia a few months ago which I got tested & treated for (that was a full screening so I didn't have gonorrhea from that) & my 3 month retest came back negative, the bleeding was definitely from my vagina not my urinary tract. I'm hoping it's just random spotting from my depo but I'll try and get an appointment in the week.
    • #1
    • Thread Starter
    #1

    To add i had minor symptoms when I had chlamydia, I did have some bleeding but again I'm unsure if that was from the infection or my contraception. I have had 2 chlamydia tests recently both negative so I'm pretty confident it isn't that & considering the majority of males have gonorrhoea symptoms which my boyfriend doesn't, I asked him about it today (& my previous sexual partner hasn't mentioned anything) I'm confused as to what it could be..
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 13, 2016
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.